# SDR C2XA00BT012

- Difficulty date: March 30, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV - FLT 4218 - DURING SERVICE CHECK, FOUND OVERHEAD EMERGENCY LIGHT ROW SEVEN INOPERATIVE.  SECURED LOOSE CONNECTION ON OVERHEAD EMERGENCY LIGHT AT ROW SEVEN.  OPS CHECKED GOOD.  (M)
